# SDR YENA20150716278

- Difficulty date: July 16, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N178JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000004
- Aircraft time: 26,194 hours, 16,302 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINATENANCE,  FOUND FWD CARGO DOOR LOWER BEAM CORRODED AT THE AFT SEAL REST CORNER.  R & R THE  BEAM, IAW SRM 51-41-01, 51-41-02, 51-43-03, 51=43-04.  PERFORMED PRESSURIZATION CHECK OF ACFT IAW AMM 21-31-00.  LEAK CHECKED GOOD.
